MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-12
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Myocardial Infarction (1969); Nausea (1970); Thrombosis (2100); Diaphoresis (2452)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina, dyspnea, myocardial infarction, nausea and thrombosis are listed in instructions for use (ifu) xience alpine everolimus eluting coronary stent systems as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
(b)(6) study report.It was reported that on (b)(6) 2018, a 3.0x12mm xience alpine stent was successfully implanted at the mid left anterior descending (lad) coronary artery, 90% stenosed lesion.Starting on (b)(6) 2018, the patient was hospitalized for initial abdominal pain, dyspnea, nausea/vomiting, and diaphoresis.An st elevated myocardial infarction (stemi) was diagnosed, elevated cardiac enzymes were noted, and mid lad thrombus were observed.As treatment, balloon angioplasty and a thrombectomy were performed at the mid lad.Medications were also provided.On (b)(6) 2018, the event resolved without sequela and the patient was discharged from the hospital.No additional information was provided regarding this issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7598057
Report Number2024168-2018-04448
Device Sequence Number10807296
Product Code NIQ
UDI-Device Identifier08717648199332
UDI-Public08717648199332
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2019
Device Catalogue Number1125300-12
Device Lot Number6092941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age52 YR
Patient Weight127